# SDR ARWR961861

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5754184505
- Condition: Corroded
- Location: Fs 145 L35r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT BAGGAGE COMPARTMENT, LONGERON 35R, FS 1145, CORRODED, RIVETS POPPED.  REPAIRED LONGERON IAW D.A.C. GLP 1745/96-04-25-002, GLP 1749 96-05-06-004.  (X)
